# SDR IPXA2016041802313

- Difficulty date: March 24, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AAM703713
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FORWARD CARGO UPPER OTBD PNEUMATIC DUCT BRACKET IN LT TUNNEL IS CRACKED BS 715. REPAIRED CRACKED PNEUMATIC BRACKET LT TUNNEL AT BS 715 IAW EA 011-3600-01-A6202, REV I/R AND EO MD11-3600-60482-A.
